# SDR FDEA201106292497

- Difficulty date: June 29, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 950 FLOORBEAM TOP STRAP GOUGED, LBL 50.  CUTOUT DAMAGED AREA OF BS 950 FLOORBEAM UPPER STRUCTURE, FABRICATED, AND   INSTALLED REPAIR PARTS IAW SRM 53-10-8 FIG 11.
